# SDR 96ZZZX1165

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 369D25100505
- Condition: Making Metal
- Location: M/R
- Part time: 8,534 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PILOT GOT A FLICKER ON M/R TRANSMISSION CHIP LIGHT, THEN IT STAYED OUT.  PILOT CHECKED CHIP PLUG ON LANDING WITH THE LIGHT STILL OFF AND FOUND SEVERAL LARGE CHIPS ON BOTH PLUGS.  UNIT REMOVED AND RETURNED FOR REPAIR.
